# SDR UALA2013060303816

- Difficulty date: June 2, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 40,894 hours, 16,739 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP SERVICEMAN REPORTS PANEL ON LT SIDE UNSPECIFIED LOCATION MAY BE MISSING A FASTENER.  REPLACED MISSING FASTENER IN PANEL 235LB, OK FOR SERVICE.
